MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAFLEX SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 107643US
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Prismaflex st60 set c has been temporarily approved for use in the us under emergency use authorization eua (b)(4) to deliver crrt to treat patients in an acute care environment during the covid-19 pandemic.The actual device was not available; however, photographs of the sample were provided for evaluation.Visual inspection of the photos showed an external blood leakage at the level of the anticoagulant line.The customer reported the use of the drug epoprostenol during therapy.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the condition was determined to be related to use error.Products containing epoprostenol were found to be incompatible with the petg components of the prismaflex set in a previous nonconformance investigation.Compatible drug usage is described in the product instructions for use specifications section.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that external fluid and blood leaks were observed from the "anticoagulation pigtail" of three (3) prismaflex st60 sets.The leakage was noted once during priming and three (3) times during continuous renal replacement therapy.The volume of blood loss was unknown.The sets were replaced to continue treatment.There was no report of medical intervention associated with this event.No additional information is available.

Brand Name
PRISMAFLEX SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEYZIEU
7, av lionel terray, b.p. 126
meyzieu cedex rhone 69883
FR   69883
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21416099
Report Number8010182-2025-00064
Device Sequence Number7586763
Product Code KDI
UDI-Device Identifier00085412954103
UDI-Public00085412954103
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K212216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number107643US
Device Lot Number24C0023A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EPOPROSTENOL.
Patient SexUnknown